# SDR A6WA201441546

- Difficulty date: May 9, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 60075220130
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SYS 2 FILTER MANIFOLD BRACKET IN AEB, RHS, CRACKED.  R & R WITH SERVICEABLE BRACKET IAW SRM 51-24-16, 51-40-11 & 51-42-06.
